MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751PNAS; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751PNAS; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751PNAS
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Moisture or Humidity Problem (2986); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the screen got dull and can no longer see the screen.The customer¿s blood glucose level was unknown.There was a hairline crack on the bottom of the screen and there was condensation of water inside the screen.The customer reported that the light got dimmed and screen got to a point that it was very hard to read until it screen got dark.The customer was not able to perform self test.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device received with blank display due to moisture damaged electronic assembly.Also moisture damage motor and vibrator during visual inspection.Unable to perform operating current test, a21 error test, displacement test or verify missing segment or display anomaly due to blank display.Device had minor scratched lcd window, no cracked lcd window noted.

Brand Name
530G INSULIN PUMP MMT-751PNAS
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8948558
Report Number2032227-2019-55325
Device Sequence Number2472059
Product Code OZO
UDI-Device Identifier00643169507357
UDI-Public(01)00643169507357
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751PNAS
Device Catalogue NumberMMT-751PNAS
Device Lot NumberA3751PNASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2019
Initial Date Received by Manufacturer 08/22/2019
Supplement Date Received by Manufacturer09/18/2019
Initial Report FDA Received Date08/30/2019
Supplement Report FDA Received Date09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient Weight200